AMS eContent Search Results
Matches for: msc=(20F65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 192 found      Go to page: 1 2 3 4 > >>

[1] Piotr Przytycki and Daniel T. Wise. Mixed $3$-manifolds are virtually special. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Radhika Gupta. Relative currents. Conform. Geom. Dyn. 21 (2017) 319-352.
Abstract, references, and article information   
View Article: PDF

[3] Joaquín Brum, Matilde Martínez and Rafael Potrie. Free orbits for minimal actions on the circle. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Cornelia Druţu, Shahar Mozes and Mark Sapir. Corrigendum to ``Divergence in lattices in semisimple Lie groups and graphs of groups''. Trans. Amer. Math. Soc. 370 (2018) 749-754.
Abstract, references, and article information   
View Article: PDF

[5] Światosław R. Gal and Jakub Gismatullin; with an appendix by Nir Lazarovich. Uniform simplicity of groups with proximal action. Trans. Amer. Math. Soc. Ser. B 4 (2017) 110-130.
Abstract, references, and article information
View Article: PDF

[6] Gili Golan and Mark Sapir. On subgroups of R. Thompson's group $F$. Trans. Amer. Math. Soc. 369 (2017) 8857-8878.
Abstract, references, and article information   
View Article: PDF

[7] Geoffrey R. Grimmett and Zhongyang Li. Connective constants and height functions for Cayley graphs. Trans. Amer. Math. Soc. 369 (2017) 5961-5980.
Abstract, references, and article information   
View Article: PDF

[8] D. Osin. Invariant random subgroups of groups acting on hyperbolic spaces. Proc. Amer. Math. Soc. 145 (2017) 3279-3288.
Abstract, references, and article information   
View Article: PDF

[9] Olga Kharlampovich, Atefeh Mohajeri, Alexander Taam and Alina Vdovina. Quadratic equations in hyperbolic groups are NP-complete. Trans. Amer. Math. Soc. 369 (2017) 6207-6238.
Abstract, references, and article information   
View Article: PDF

[10] Kasia Jankiewicz. The fundamental theorem of cubical small cancellation theory. Trans. Amer. Math. Soc. 369 (2017) 4311-4346.
Abstract, references, and article information   
View Article: PDF

[11] Mladen Bestvina and Koji Fujiwara. Handlebody subgroups in a mapping class group. Contemporary Mathematics 696 (2017) 29-50.
Book volume table of contents   
View Article: PDF

[12] Suhyoung Choi. The convex real projective orbifolds with radial or totally geodesic ends: A survey of some partial results. Contemporary Mathematics 696 (2017) 51-85.
Book volume table of contents   
View Article: PDF

[13] Indira Chatterji. Introduction to the Rapid Decay property. Contemporary Mathematics 691 (2017) 53-72.
Book volume table of contents   
View Article: PDF

[14] Laurent Bartholdi and Anna Erschler. Distortion of imbeddings of groups of intermediate growth into metric spaces. Proc. Amer. Math. Soc. 145 (2017) 1943-1952.
Abstract, references, and article information
View Article: PDF

[15] Funda Gul, Mahmood Sohrabi and Alexander Ushakov. Magnus embedding and algorithmic properties of groups $F/N^{(d)}$. Trans. Amer. Math. Soc. 369 (2017) 6189-6206.
Abstract, references, and article information   
View Article: PDF

[16] Tom Meyerovitch, Idan Perl, Matthew Tointon and Ariel Yadin. Polynomials and harmonic functions on discrete groups. Trans. Amer. Math. Soc. 369 (2017) 2205-2229. MR 3581232.
Abstract, references, and article information   
View Article: PDF

[17] Nicolas Radu. A topological characterization of the Moufang property for compact polygons. Trans. Amer. Math. Soc. 369 (2017) 2151-2181. MR 3581230.
Abstract, references, and article information   
View Article: PDF

[18] Grant S. Lakeland. Equivalent trace sets for arithmetic Fuchsian groups. Proc. Amer. Math. Soc. 145 (2017) 445-459.
Abstract, references, and article information   
View Article: PDF

[19] Carolyn R. Abbott. Not all finitely generated groups have universal acylindrical actions. Proc. Amer. Math. Soc. 144 (2016) 4151-4155.
Abstract, references, and article information   
View Article: PDF

[20] Alan D. Logan. The outer automorphism groups of two-generator, one-relator groups with torsion. Proc. Amer. Math. Soc. 144 (2016) 4135-4150.
Abstract, references, and article information   
View Article: PDF

[21] Yago Antolín and Laura Ciobanu. Finite generating sets of relatively hyperbolic groups and applications to geodesic languages. Trans. Amer. Math. Soc. 368 (2016) 7965-8010.
Abstract, references, and article information   
View Article: PDF

[22] Woojin Jeon, Ilya Kapovich, Christopher Leininger and Ken’ichi Ohshika. Conical limit points and the Cannon-Thurston map. Conform. Geom. Dyn. 20 (2016) 58-80.
Abstract, references, and article information   
View Article: PDF

[23] Andrew Sale. Geometry of the conjugacy problem in lamplighter groups. Contemporary Mathematics 677 (2016) 171-183.
Book volume table of contents   
View Article: PDF

[24] Anja I. S. Moldenhauer, Gerhard Rosenberger and Kristina Rosenthal. On the Tits alternative for a class of finitely presented groups with a special focus on symbolic computations. Contemporary Mathematics 677 (2016) 145-169.
Book volume table of contents   
View Article: PDF

[25] Chi Sing Chum, Benjamin Fine, Anja I. S. Moldenhauer, Gerhard Rosenberger and Xiaowen Zhang. On secret sharing protocols. Contemporary Mathematics 677 (2016) 51-78.
Book volume table of contents   
View Article: PDF

[26] Kasra Rafi and Jing Tao. Uniform growth rate. Proc. Amer. Math. Soc. 144 (2016) 1415-1427.
Abstract, references, and article information   
View Article: PDF

[27] Matt Clay, Max Forester and Joel Louwsma. Stable commutator length in Baumslag--Solitar groups and quasimorphisms for tree actions. Trans. Amer. Math. Soc. 368 (2016) 4751-4785.
Abstract, references, and article information   
View Article: PDF

[28] Khalid Bou-Rabee and Yves Cornulier. Systolic growth of linear groups. Proc. Amer. Math. Soc. 144 (2016) 529-533.
Abstract, references, and article information   
View Article: PDF

[29] D. Osin. Acylindrically hyperbolic groups. Trans. Amer. Math. Soc. 368 (2016) 851-888.
Abstract, references, and article information   
View Article: PDF

[30] Terence Tao. Expansion in Finite Simple Groups of Lie Type. Graduate Studies in Mathematics 164 (2015) MR MR3309986.
Book volume table of contents


Results: 1 to 30 of 192 found      Go to page: 1 2 3 4 > >>